# SDR SWAA2022021615019

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FCB) INTERCOSTAL CLIP IS CRACKED AT B.S.400; LBL25; WL154. / REMOVED FCB INTERCOSTAL CLIP FROM B.S 400 LBL. 25. WL 154 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL CLIP WITH ITEM# 143A7502U155 IAW SRM 51-40-05-0G-0 AND DOC# 143A7505 REV-A AND INSTALLED IAW SRM 51-40-02-0G-0 AND DOC# 143A7505 REV-A
